# SDR DALA2022011100221

- Difficulty date: January 7, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 75,644 hours, 28,848 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 R1 ESCAPE SLIDE ARMED CONDITION INDICATORS. CORRECTIVE ACTION: OPS CKS NML AT THIS TIME. (2078516)
